# SDR UALA2011080804156

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,553 hours, 11,101 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 REVERSER DID NOT DEPLOY ON LANDING.  SAMC TEXT: NEED TO ACP OPERATIONAL CHECK OF LEFT REVERSER PER MM.  WHILE ACCOMPLISHING REVERSER FIM PROCEDURES, DISCOVERED C-B'S D14 & D18 OUT AND COLLARED. THESE ARE FOR THE L ENG REV CONTROL.  RESET BREAKERS AND ACP'D REVERSER OPERATIONAL CHECKS PER MM WITH NO FAULT NOTED.
